# SDR EE4Y201813087048

- Difficulty date: August 13, 2018
- Submitted: August 13, 2018
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Make and model: Boeing 737-200
- Aircraft time: 15,351 hours, 15,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Part serial: UNK
- Condition: Cracked
- Location: Bs 1013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURE INSPECTION,  FOUND A CRACK IN THE LOWER SKIN BS 1013, STRINGER 21R AT LOWER CHEM-MILLED STEP AREA. REPAIRED THE DAMAGE AREA IAW SRM 53-30-3.
